# SDR AALA202112063496

- Difficulty date: December 2, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737*
- Aircraft serial: 29541
- Aircraft time: 58,059 hours, 24,306 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ICING ISSUE WITH PROBE HEATER ON MEL, FLIGHT RETURNED TO FIELD. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
